fbpx
My Shopping Cart

Your cart is empty

get stratus healthcare on the go! download our app

Panadol Extra Tablets

Panadol Extra tablets provide fast effective relief from pain. Panadol Extra contains a second active ingredient caffeine which increases the analgesic effect of paracetamol, making it up to 30% more powerful. Panadol Extra is recommended for short term management of mild to moderate pain such as Headache, Dental pain, Fever, Period pain, Muscular strain, Backache ,For the management of the symptoms of head colds and influenza. Directions: Adults, including the elderly and children 12 years and over- Take 2 tablets every 4 hours as required. Do not give to children under 12. Do not take other medications containing paracetamol while taking Panadol Extra Tablets. Panadol Extra tablets are film coated making them easier to swallow. Never exceed the stated dose Always read the product leaflet
Clear
Add to Wishlist
Add to Wishlist
Use upto 330 - 485 points to purchase this product!

Earn 13 - 19 points upon purchasing this product.

		

		
Weight 29 kg
Size

,

Reviews

There are no reviews yet.

Earn 10 points by reviewing this product.
Be the first to review “Panadol Extra Tablets”

Click & Collect
Pay Now, Collect in store

Worldwide Delivery

sign up to our newsletter

for all our latest promotions, blog posts and health and fitness tips, sign up to the Stratus newsletter.